Scholion.ai

A skew extension of thet-distribution, with applications

M. C. Jones, M. J. Faddy

Journal of the Royal Statistical Society: Series B (Statistical Methodology) · 2003 · Volume 65 · Issue 1

DOI: 10.1111/1467-9868.00378

Abstract

Summary.A tractable skewt-distribution on the real line is proposed. This includes as a special case the symmetrict-distribution, and otherwise provides skew extensions thereof. The distribution is potentially useful both for modelling data and in robustness studies. Properties of the new distribution are presented. Likelihood inference for the parameters of this skewt-distribution is developed. Application is made to two data modelling examples.

Keywords

Beta distribution, Likelihood inference, Robustness, Skewness, Student'st-distribution

Enable JavaScript for citation tools and additional paper interactions.